# SDR CA980519006

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 204-B
- Engine: Lyc T5311B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 204076504001
- Condition: Broken
- Location: Hydraulic Sys
- Part time: 10,117 hours
- Component: Ronson, 1U1025
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON RUN-UP, UNABLE TO SWITCH HYDRAULICS TO MANUAL.  HYDRAULIC BYPASS VALVE CANNON PLUG RECEPTACLE BROKEN OFF AT ITS BASE.  INTERIOR CONNECTIONS BROKEN ALLOWING INTERMITTENT CONTACT.
